# SDR CA031203006

- Difficulty date: November 14, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft serial: C0234
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2730 · Elevator Control System
- Part: Nut
- Part number: AN3165
- Condition: Loose
- Location: Push Pull Rod
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HR INSPECTION THE ROD END JAM NUT OF THE ELEVATOR PUSH PULL ROD P/N 22-2730-02-00 WAS FOUND LOOSE. THE OPPOSITE ATTACHMENT OF THE PUSH PULL ROD IS SUCH THAT THERE IS NO POSSIBILITY OF THE ROD END TURNING IN THE TUBE THEREFORE THERE WAS NO LOSS OF RIGGING. JAM NUT WAS TIGHTENED AND AIRCRAFT RETURN TO SERVICE.
